# SDR SWIA2019121746928

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Overwing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 469RBL 47 OVERWING FAIRING BRACKET IS CRACKED (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED BRACKET IAW CRJ200 SRM.
